MAUDE Adverse Event Report: MARVAO MEDICAL NEXSITE HD STEPPED TIP; HEMODIALYSIS CATHETER

MARVAO MEDICAL NEXSITE HD STEPPED TIP; HEMODIALYSIS CATHETER
Catalog Number NEXHD1552801
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/01/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation because the device has been disposed; therefore an analysis of the complaint device could not be completed.A review of the manufacturing documentation confirmed that the lot met the specification requirements.The review found no deviations or non-conformances that would have contributed to the reported complaint.Taking into consideration the evaluation conducted and the details of the complaint, this investigation was assigned the most probable root cause of an anticipated procedural complication.A complaint with a most probable root cause classification of an anticipated procedural complication indicates that a device related root cause does not apply and the complaint is due to a known effect of the procedure.
 
Event or Problem Description
(b)(6): the nexsite device was successfully placed on (b)(6) 2016.On (b)(6) 2016, the patient experienced moderate poor flow.The device was removed was (b)(6) 2016 and the event resolved.

Brand Name
NEXSITE HD STEPPED TIP
Common Device Name
HEMODIALYSIS CATHETER
Manufacturer (Section D)
MARVAO MEDICAL
innovation in business centre
gmit, dublin road
galway, H91 D CH9
EI  H91 DCH9
MDR Report Key6165674
Report Number3008110587-2016-00044
Device Sequence Number443744
Product Code MSD
UDI-Device Identifier05391525640020
UDI-Public(01)05391525640020(17)161101(10)42550
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K121933
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/05/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date11/01/2016
Device Catalogue NumberNEXHD1552801
Device Lot Number42550
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2016
Initial Report FDA Received Date12/12/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age77 YR
Patient Weight73